# SDR ASOA200900319

- Difficulty date: March 21, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- Aircraft time: 27,070 hours, 23,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LBL 18.0 VERTICAL POST AT FS 409.0+128 O/B SIDE WL 69.0 HAS INDICATION NOTED APPROX .2 INCH IN LENGTH 50 PERCENT FULL SCREEN HEIGHT, FAILED NDT INSPECTION ON AFT FLANGE WL 69.0.  REMOVED POST IAW SRM 51-42-06.  FABRICATED REPLACEMENT POST IAW SRM 51-24-21.
